# SDR DALA2016090906475

- Difficulty date: September 8, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 42,616 hours, 29,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL STA Y=1076 X=-19 Z=5 AT AFT CABIN PRESSURE BULKHEAD. INTERCOSTAL WAS REPLACED IAW DWG 5917579, REV, ED ITEM -325, SRM 51-41-05 AND SRM 51-41-02.
